Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 100, NWS State College, PA
NWS State College, PA issued this river flood warning at Sep 27, 2011, 5:32 PM EDT for Huntingdon County, Pennsylvania. It took effect at Sep 27, 2011, 9:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 27, 2011, 5:32 PM EDT (21:32 UTC)
- In effect from
- Sep 27, 2011, 9:00 PM EDT
- Expired
- Sep 27, 2011, 8:58 PM EDT
- In force
- Issued by
- NWS State College, PA
- Flood severity
- Minor
County Huntingdon County, PA
The radar
The State College radar (KCCX), 56 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aughwick Creek at Shirleysburg (SLYP1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01564512, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
557 WGUS41 KCTP 272132 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 532 PM EDT TUE SEP 27 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... AUGHWICK CREEK AT SHIRLEYSBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS EVENING. && PAC061-280814- /O.NEW.KCTP.FL.W.0100.110928T0100Z-110928T0814Z/ /SLYP1.1.ER.110928T0100Z.110928T0200Z.110928T0214Z.NO/ 532 PM EDT TUE SEP 27 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE AUGHWICK CREEK AT SHIRLEYSBURG * FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5 PM TUESDAY THE STAGE WAS...7.7 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CREST NEAR 10.1 FEET OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS BANKS. SEVERAL HOMES ARE AFFECTED. $$ EVANEGO
1 follow-up statement
268 WGUS81 KCTP 280058 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 858 PM EDT TUE SEP 27 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... AUGHWICK CREEK AT SHIRLEYSBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. && PAC061-280128- /O.CAN.KCTP.FL.W.0100.000000T0000Z-110928T0814Z/ /SLYP1.1.ER.110927T2313Z.110927T2330Z.110928T0003Z.NO/ 858 PM EDT TUE SEP 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE AUGHWICK CREEK AT SHIRLEYSBURG. * AT 9 PM TUESDAY THE STAGE WAS 9.8 FEET AND FALLING. * THE CREEK FELL BELOW FLOOD STAGE AT 8 PM TUESDAY. * FLOOD STAGE IS 10.0 FEET. * THE CREEK WILL CONTINUE FALLING TO 9.2 FEET BY WEDNESDAY MORNING...AND COULD SEE ANOTHER RISE TO NEAR FLOOD STAGE THURSDAY MORNING. * AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS BANKS. SEVERAL HOMES ARE AFFECTED. $$ EVANEGO
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 4:02 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Sep 27, 4:02 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 402 PM EDT TUE SEP 27 2011 .SYNOPSIS... THE MIDWEST CLOSED UPPER LOW WILL CONTINUE TO SPIN OFF TO THE WEST OF THE STATE OVER THE NEXT FEW DAYS. A STRONG AREA OF UPPER LEVEL ENERGY WILL THEN DIG SOUTHEASTWARD FROM THE UPPER GREAT LAKES AND CARVE OUT A DEEP LONG WAVE TROUGH OVER THE EASTERN U.S. BY THE WEEKEND. THIS TROUGH WILL CREATE NORTHWESTERLY FLOW WHICH WILL LEAD TO A COOLING TREND WITH TEMPERATURES BELOW NORMAL FROM FRIDAY THROUGH THE WEEKEND. A WARMING TREND IS POSSIBLE EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE LINE OF BEST CONVERGENCE AND THUNDER HAS CLEARLY STALLED FROM SULLIVAN CO TO FRANKLIN CO. RADAR DOES ALSO SHOW THE ADDITIONAL/EXPECTED DEVELOPMENT IN THE UPSTREAM AREAS OF NRN VA/ERN WV/WRN MD. HRRR WHICH HAS HANDLED THE PLACEMENT AND TIMING OF RAIN WELL SO FAR CONTINUES TO REDEVELOP STORMS OVER THAT AREA AND MOVE THEM NORTHWARD IN THE LESS STABLE AIR WHERE THE SUN HAS POKED OUT THIS AFTN. IT IS ALREADY STARTING TO VERIFY. RUC SHOWS SIMILAR SCENARIO WITH AXIS OF RAINFALL STILL EXPECTED TO BE TO THE EAST OF THE OCCLUSION AND PRETTY MUCH RIGHT THRU THE CWA FROM N-S. WONDERING IF I SHOULD HAVE CHOPPED THE NWRN PARTS OF THE CWA OFF THE FFA SO QUICKLY. FIRST INSTINCTS ARE USUALLY PRETTY GOOD...WHILE HINDSIGHT IS ALWAYS THE BEST. PWATS REMAIN HIGHER THAN NORMALS TO THE EAST OF STATE COLLEGE TONIGHT...BUT PLACEMENT OF THE OCCLUSION OVER WRN PA MEANS THAT HEAVY RAIN CAN STILL OCCUR BACK THROUGH MOST/ALL OF THE CWA. WHILE FIRST THOUGHT IS THAT THE HEAVIEST OF THE RAIN WOULD BE MAINLY ALONG AND EAST OF THE ALLEGHENY FRONT. HOWEVER...THE AXIS OF THE MAIN BAND OF CONVERGENCE SEEMS LIKE IT WOULD TILT A LITTLE NEGATIVE THIS EVENING AND TONIGHT/S RAIN COULD BE HEAVIEST ALONG/WEST OF THE RIDGES. THUS...WILL KEEP POPS HIGH FOR MUCH OF THE AREA. CLOUDS/RAIN AND LINGERING MOISTURE WILL KEEP THE TEMPS WARM/MILD TONIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UPPER LOW WOBBLES AROUND OVER THE OHIO VALLEY THRU THE PERIOD. THE OCCLUSION STAYS SOMEWHERE OVERHEAD...AND THE /SOMEWHERE/ IS THE PROBLEM IN THE FORECAST. MOST MDLS HAVE ALSO WOBBLED BACK AND FORTH WITH THE PLACEMENT OF THE HEAVIEST CORRIDOR OF PRECIP/SHRA FOR THE PERIOD. WE/VE SEEN THIS BEFORE /THIS MONTH/ IN LEE AND EVEN BEFORE DURING IRENE. THERE SEEMS TO BE NO SENSE IN CHOOSING ANY ONE MODEL BUT GOING FOR THE BIG PICTURE. DEEP S/E FLOW WILL CONTINUE. ALL AREAS WILL SEE RAIN - AND MANY WILL HAVE HEAVY RAIN AT THAT. THE TIMING IS ALSO SUSPECT BUT THE FORCING MOVING IN FROM THE SOUTH DURING THE MORNING WILL LEAD TO A TRAIN OF SHOWERS WHICH WILL LAST MUCH OF THE DAY /ALA TODAY/ BUT THE PLACEMENT WILL BE SUSPECT. MORE INDICATIONS NOW THAT THE WRN HIGHLANDS COULD SEE THE HEAVIEST RAIN ON WED. WILL SHIFT THE RAIN FCST FROM THE EAST A BIT AND PUT HIGHEST POPS OVER THE CENTRAL COS...AND TAPER TO LIKELIES TO BOTH THE W AND E. WILL HOLD THAT THOUGHT BUT TAKE POPS DOWN 10-20 PCT INTO THE 50-70 PCT RANGE. TEMPS AN AFTERTHOUGHT AND WILL RUN WITH GMOS AND BLEND WITH CURR. && .LONG TERM /THURSDAY THROUGH TUESDAY/... SPRAWLING UPPER LOW FINALLY LOSES ITS GRIP ON THE REGION THU INTO FRI...QUICKLY FILLING AND LIFTING OUT AS NEXT POTENT SYSTEM DIVES SE FROM THE UPPER PLAINS. RAINY PERIOD LOOKS TO COME TO AN END ON THU AS PERSISTENT SHOWERS EXIT TO THE EAST. TEMPS REMAIN ON THE MILD SIDE UNTIL THE NEXT SYSTEM ARRIVES ON FRIDAY...BRINGING NOTICABLY COLDER AIR TO THE STATE AS IT CARVES OUT AN ANOMALOUS TROF OVR THE ERN U.S. FOR THE WEEKEND. AFTER EARLY HIGHS ON FRI...TEMPS LOOK TO REMAIN STEADY OR EVEN FALL IN THE AFTERNOON AS GUSTY WINDS BRING COLDER/DRIER AIR IN FROM THE NW. HIGHS ON SAT WILL BE WELL BELOW NORMAL AND LIKELY REMAIN IN THE 40S IN THE HIGHER ELEVATIONS...AND IN THE 50S ELSEWHERE AS 850MB TEMPS DROP TO AROUND 0C. BROAD CYC FLOW ALOFT ACROSS THE GLAKES ALSO FAVORS PLENTY OF CLOUDS ALONG WITH SCT/NUMEROUS LAKE EFFECT/UPSLOPE SHOWERS. CENTRAL AND SE WILL REMAIN DRY IN DOWNSLOPE FLOW. TEMPS RECOVER A LITTLE ON SUNDAY...THOUGH ANOTHER COOL DAY IN STORE. BUT RIDGE BEGINS TO BUILD IN FROM THE WEST BY MON/TUE...WITH TEMPERATURES EDGING BACK CLOSE TO NORMAL UNDER MOSTLY SUNNY SKIES. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... PERSISTENT BAND OF CONVECTION CONTINUES FROM KIPT-KMDT WHICH INCLUDES SCT TSTMS. THIS WILL REMAIN FAIRLY PERSISTENT INTO TONIGHT AS IT GRADUALLY PIVOTS TO MORE OF A NW-SE ORIENTATION. OTHERWISE...A LARGE AREA OF VFR CONDITIONS WITH INTERMITTENT MVFR CIGS ACROSS CENTRAL PA. ISOLD/SCT TSTMS EXPECTED TO POP UP LATE THIS AFTERNOON INTO EARLY EVE BRINGING LOCAL REDUCTIONS. OVERNIGHT...THAT RAIN BAND WILL STILL BE HANGING AROUND AS MVFR CIGS RETURN FOR ALL LOCATIONS DURING THE EVENING HOURS. BY LATE NIGHT...FOG THICKENS AND CIGS LOWER WITH WIDESPREAD IFR/MVFR CONDITIONS. OCCASIONAL SHOWERS WILL ALSO AFFECT TAF SITES NOT BEING IMPACTED BY PERSISTENT RAIN BAND. CONDITIONS AGAIN WILL BE SLOW TO IMPROVE WED MORNING. OUTLOOK... WED...LOW CIGS/RAIN POSSIBLE...ESP EAST. THU...AM FOG POSSIBLE. FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT. SUN...IMPROVING TO VFR. MVFR POSS IN NW MTNS. && .HYDROLOGY... FLASH FLOODING HAS ALREADY BEEN REPORTED IN A FEW LOCATIONS. FLASH FLOOD WATCH WAS TRIMMED OF THE NW PORTION...BUT PERHAPS PREMATURELY. THAT AREA HAS BEEN DRIER THAN THE REST OF THE AREA DURING THE PAST 24 HRS THOUGH. PWATS NEARING 1.75 INCHES IN THE SRN PART OF THE AREA...BUT ONLY AROUND AN INCH IN THE EXTREME WEST. MDLS HAVE COME TO FAIR AGREEMENT ON THE PLACEMENT OF THE SFC FEATURES AND MOISTURE CONVERGENCE FOR TONIGHT. THE AXIS OF THE HEAVIEST/REPEATING SHOWERS AND EMBEDDED THUNDER WILL MOST LIKELY PIVOT FROM CURRENT SSW-NNE TO MOR NNW-SSE THIS EVENING AS THE UPPER FLOW BACKS A LITTLE. CERTAINTY LIES IN THE CALL FOR MOISTURE TO REMAIN HIGH THROUGH THE NEXT TWO DAYS DUE TO THE SRLY FLOW TO THE EAST OF THE BIG UPPER LOW. SAT PRECIP ESTIMATES AND WV LOOP INDICATE THAT WE COULD ACTUALLY BE TAPPING MOISTURE FROM DEEP IN THE CARRIBBEAN. ANOTHER SHORTWAVE THAT KICKED OFF STORMS ACROSS THE LWR MS VALLEY LAST NIGHT WILL MOVE NORTHWARD INTO THE MID ATLANTIC TONIGHT. NO SHORTAGE OF FORCING THERE...AND MOISTURE AND LLJET TRANSPORTING MOISTURE FROM THE SE WILL KEEP THE FCST WET...PERHAPS TOO WET. RADAR DOING WELL WITH ESTIMATES AT THIS TIME. EXPECT MOST PROBLEMS TO BE ISOLATED...BUT FFG IS LOW ATTM...AND NEW GUID WHICH WILL TAKE INTO ACCT OVERNIGHT RAINFALL IS ON THE WAY AND WILL CERTAINLY BE LOWER. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ006-012-018- 019-024>028-033>037-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...RXR/STEINBUGL AVIATION...RXR HYDROLOGY...
Hazardous weather outlook, Sep 27, 12:07 PM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1207 PM EDT TUE SEP 27 2011 PAZ006-012-018-019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066-281615- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1207 PM EDT TUE SEP 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE. RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-011-017-281615- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD- 1207 PM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE. RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 27, 2:01 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD CHAMBERSBURG 39.93N 77.66W
09/27/2011 FRANKLIN PA EMERGENCY MNGR
FLOODING ON MAIN ST. IN CHAMBERSBURG
&&
EVENT NUMBER CTP1100465
KREKELERLocal storm report, Sep 27, 2:14 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM FLASH FLOOD PORT ROYAL 40.53N 77.39W
09/27/2011 JUNIATA PA EMERGENCY MNGR
FLOODED BASEMENTS AND ROAD CLOSURES IN AND AROUND PORT
ROYAL
&&
EVENT NUMBER CTP1100466
KREKELERSpecial weather statement, Sep 27, 2:36 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT TUE SEP 27 2011
PAZ026-036-063-271930-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-
236 PM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...SOUTHEASTERN
HUNTINGDON AND SOUTHWESTERN CUMBERLAND COUNTIES...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAYLICK...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT FORT LOUDON...ST. THOMAS...UPPER STRASBURG AND
ROXBURY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 185 AND 204...I-81 BETWEEN
MILE MARKERS 4 AND 34.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.
LAT...LON 3980 7803 3987 7797 4001 7792 4006 7786
4008 7789 4027 7780 4009 7734 3971 7779
3972 7807
FORECASTER: MARTIN
!--CTA_MARKER_NOSpecial weather statement, Sep 27, 3:56 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
356 PM EDT TUE SEP 27 2011
PAZ052-057>059-272100-
DAUPHIN PA-LEBANON PA-NORTHUMBERLAND PA-SCHUYLKILL PA-
356 PM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...NORTHWESTERN
LEBANON...SOUTHERN NORTHUMBERLAND AND WEST CENTRAL SCHUYLKILL
COUNTIES...
AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLENDALE FORGE...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT DEHART DAM...ELIZABETHVILLE...BERRYSBURG...
GRATZ...URBAN AND ROUGH AND READY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 70 AND 83...I-83 NEAR MILE MARKER 50.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 22...ROUTE 209...ROUTE 322/22...STATE ROAD 61.
LAT...LON 4025 7672 4034 7692 4036 7694 4038 7701
4045 7698 4047 7695 4049 7696 4092 7677
4084 7651 4082 7650 4083 7646 4081 7640
4078 7639 4078 7636
FORECASTER: MARTINSpecial weather statement, Sep 27, 4:13 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT TUE SEP 27 2011
PAZ034-035-272115-
BEDFORD PA-FULTON PA-
413 PM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT FULTON AND SOUTHEASTERN BEDFORD
COUNTIES...
AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR FOREST PARK...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT COVE MILLS...LOCUST GROVE...NEEDMORE...CRYSTAL
SPRINGS...AND BIG COVE TANNERY...BREEZEWOOD...SALUVIA...
HARRISSONVILLE...VALLEY-HI AND MCCONNELLSBURG.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 161 AND 182...I-70 BETWEEN
MILE MARKERS 147 AND 170.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.
LAT...LON 3972 7840 4017 7817 4006 7788 4001 7792
3995 7794 3972 7813 3972 7838
FORECASTER: MARTINSpecial weather statement, Sep 27, 4:59 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT TUE SEP 27 2011
PAZ059-066-272200-
LANCASTER PA-LEBANON PA-
459 PM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LANCASTER AND
SOUTHEASTERN LEBANON COUNTIES...
AT 455 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROTHSVILLE...MOVING
NORTH AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BRICKERVILLE...DENVER...AND NEWMANSTOWN.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 270
AND 285.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322...ROUTE 422...STATE ROAD 501.
LAT...LON 4007 7620 4013 7642 4043 7632 4037 7623
4037 7621 4027 7607
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 4:03 AM EDT | Special Weather Statement | CTP | Somerset | 42 min |
| Sep 27, 4:37 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 53 min |
| Sep 27, 5:32 AM EDT | Special Weather Statement | CTP | Blair | 43 min |
| Sep 27, 6:09 AM EDT | Special Weather Statement | CTP | Blair | 36 min |
| Sep 27, 6:18 AM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 3 hr |
| Sep 27, 6:21 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 28 min |
| Sep 27, 7:32 AM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Sep 27, 7:50 AM EDT | Special Weather Statement | CTP | Snyder | 40 min |
| Sep 27, 7:59 AM EDT | Areal Flood Advisory | CTP | Snyder | 3 hr |
| Sep 27, 8:12 AM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Sep 27, 8:35 AM EDT | Flash Flood Warning | CTP | Adams, York | 115 min |
| Sep 27, 8:37 AM EDT | Flash Flood Warning | CTP | Clinton | 4 hr |
| Sep 27, 9:05 AM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 115 min |
| Sep 27, 9:12 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 40 hr |
| Sep 27, 9:53 AM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon | 112 min |
| Sep 27, 10:17 AM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 28 min |
| Sep 27, 10:19 AM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Sep 27, 10:39 AM EDT | Flash Flood Warning | CTP | Bedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 5 more | 5 hr |
| Sep 27, 11:37 AM EDT | Special Weather Statement | CTP | Union | 38 min |
| Sep 27, 1:03 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 1:10 PM EDT | Flash Flood Warning | CTP | Franklin | 2 hr |
| Sep 27, 2:36 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Sep 27, 2:53 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Franklin, York | 2 hr |
| Sep 27, 3:31 PM EDT | Areal Flood Warning | CTP | Adams, Bedford, Centre, Cumberland, Dauphin, Franklin and 8 more | 6 hr |
| Sep 27, 3:43 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lebanon, Northumberland, Schuylkill, York | 3 hr |
| Sep 27, 3:56 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland | 64 min |
| Sep 27, 4:13 PM EDT | Special Weather Statement | CTP | Fulton | 62 min |
| Sep 27, 4:56 PM EDT | Flash Flood Warning | CTP | Columbia, Lebanon, Schuylkill | 3 hr |
| Sep 27, 4:57 PM EDT | Areal Flood Warning | CTP | Montour, Northumberland, Snyder, Union | 5 hr |
| Sep 27, 4:59 PM EDT | Special Weather Statement | CTP | Lebanon | 61 min |
| Sep 27, 5:06 PM EDT | Areal Flood Advisory | CTP | Montour, Northumberland, Snyder, Union | 4 hr |
| Sep 27, 5:14 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 5:35 PM EDT | Special Weather Statement | CTP | Lebanon | 55 min |
| Sep 27, 5:57 PM EDT | Special Weather Statement | CTP | Fulton | 63 min |
| Sep 27, 6:33 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Sep 27, 7:05 PM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 25 min |
| Sep 27, 7:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Sep 27, 7:56 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 2 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.